# SDR DALA2018051003245

- Difficulty date: May 9, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 58,450 hours, 22,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE RAIL BS 771 BETWEEN LBL 6 TO RBL 10.  MAINTENANCE REPAIRED THE RAIL IAW SRM 53-00-53, REP 2, AND 51-40-02.
